Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 14, NWS Twin Cities, MN

June 1, 20104 counties in Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 1, 2010, 11:55 AM CDT for 4 counties in Minnesota. It was in force for 35 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2010, 11:55 AM CDT (16:55 UTC)
Expired
Jun 1, 2010, 12:30 PM CDT
In force
35 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Blue Earth County, MN, Le Sueur County, MN, Nicollet County, MN, Waseca County, MN

The radar

The Minneapolis radar (KMPX), 69 km from the middle of the area, began a volume at 16:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 11:58 AM CDTTSTM WND DMG5 E Nicollet, MNLOTS OF SMALL HAIL, COMBINED WITH STRONG WINDS PRODUCED CROP DAMAGE EAST OF NICOLLET ALONG WITH SOME LARGE BRANCHES BLOWN DOWN.
Jun 1, 12:04 PM CDTHAIL 12 Nw Mankato, MN
Jun 1, 12:05 PM CDTHAIL 0.55 N Mankato, MNHAIL WAS REPORTED IN DRIFTS ALONG HIGHWAY 169 FOR SOME TIME.
Jun 1, 12:09 PM CDTHAIL 0.55 N Mankato, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 4.9 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2010-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2010-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2002 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

735 
WUUS53 KMPX 011655
SVRMPX
MNC013-079-103-161-011730-
/O.NEW.KMPX.SV.W.0014.100601T1655Z-100601T1730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1155 AM CDT TUE JUN 1 2010

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN LE SUEUR COUNTY IN SOUTH CENTRAL MINNESOTA...
  SOUTHEASTERN NICOLLET COUNTY IN SOUTH CENTRAL MINNESOTA...
  NORTHEASTERN BLUE EARTH COUNTY IN SOUTH CENTRAL MINNESOTA...
  EXTREME NORTHWESTERN WASECA COUNTY IN SOUTH CENTRAL MINNESOTA...

* UNTIL 1230 PM CDT

* AT 1151 AM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
  THIS STORM WAS LOCATED 8 MILES WEST OF KASOTA...OR ABOUT 8 MILES
  NORTHWEST OF MANKATO...AND MOVING EAST AT 35 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  ST PETER...
  KASOTA...
  CLEVELAND...
  MADISON LAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

REPORT ANY SIGNIFICANT WIND OR HAIL DAMAGE TO THE NEAREST LAW
ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4436 9374 4416 9378 4418 9417 4435 9413
TIME...MOT...LOC 1655Z 277DEG 32KT 4425 9406
WIND...HAIL 60MPH 1.00IN

$$

JLT
3 follow-up statements
766 
WWUS53 KMPX 011708
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1208 PM CDT TUE JUN 1 2010

MNC161-011718-
/O.CAN.KMPX.SV.W.0014.000000T0000Z-100601T1730Z/
WASECA MN-
1208 PM CDT TUE JUN 1 2010

...THE SEVERE THUNDERSTORM WARNING FOR WASECA COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4436 9374 4416 9378 4418 9410 4434 9404
TIME...MOT...LOC 1708Z 278DEG 26KT 4424 9395

$$

MNC013-079-103-011730-
/O.CON.KMPX.SV.W.0014.000000T0000Z-100601T1730Z/
LE SUEUR MN-NICOLLET MN-BLUE EARTH MN-
1208 PM CDT TUE JUN 1 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
BLUE EARTH...SOUTHEASTERN NICOLLET AND SOUTHWESTERN LE SUEUR COUNTIES
UNTIL 1230 PM CDT...

AT 1204 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR KASOTA...OR 5
MILES NORTH OF MANKATO...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  CLEVELAND AND MADISON LAKE.

LAT...LON 4436 9374 4416 9378 4418 9410 4434 9404
TIME...MOT...LOC 1708Z 278DEG 26KT 4424 9395
WIND...HAIL 60MPH 1.00IN

$$
378 
WWUS53 KMPX 011715
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1215 PM CDT TUE JUN 1 2010

MNC103-011725-
/O.CAN.KMPX.SV.W.0014.000000T0000Z-100601T1730Z/
NICOLLET MN-
1215 PM CDT TUE JUN 1 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NICOLLET COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN THE TWIN CITIES.

LAT...LON 4420 9401 4422 9402 4424 9402 4433 9395
      4434 9374 4416 9378
TIME...MOT...LOC 1715Z 278DEG 24KT 4423 9389

$$

MNC013-079-011730-
/O.CON.KMPX.SV.W.0014.000000T0000Z-100601T1730Z/
LE SUEUR MN-BLUE EARTH MN-
1215 PM CDT TUE JUN 1 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
BLUE EARTH AND SOUTHWESTERN LE SUEUR COUNTIES UNTIL 1230 PM CDT...

AT 1212 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR KASOTA...OR 6
MILES NORTHEAST OF MANKATO...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  CLEVELAND AND MADISON LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN THE TWIN CITIES.

&&

LAT...LON 4420 9401 4422 9402 4424 9402 4433 9395
      4434 9374 4416 9378
TIME...MOT...LOC 1715Z 278DEG 24KT 4423 9389
WIND...HAIL 60MPH 1.00IN

$$

JLT
565 
WWUS53 KMPX 011726
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1226 PM CDT TUE JUN 1 2010

MNC013-079-011736-
/O.EXP.KMPX.SV.W.0014.000000T0000Z-100601T1730Z/
LE SUEUR MN-BLUE EARTH MN-
1226 PM CDT TUE JUN 1 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BLUE EARTH AND
SOUTHWESTERN LE SUEUR COUNTIES WILL EXPIRE AT 1230 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN THE TWIN CITIES.

LAT...LON 4420 9401 4422 9402 4424 9402 4433 9395
      4434 9374 4416 9378
TIME...MOT...LOC 1726Z 278DEG 24KT 4422 9379

$$

JLT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:23 AM CDT, 5 hours 32 minutes earlier.

Area forecast discussion, Jun 1, 6:23 AM CDT, 5 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
623 AM CDT TUE JUN 1 2010

.UPDATE...

ADDED 12Z TAF DISCUSSION BELOW.

&&

.DISCUSSION...

THE DETAILS OF THE ACTIVE PERIOD AHEAD ARE BECOMING MORE CLEAR EARLY
THIS MORNING BUT THE FORECAST IS DEPENDENT ON MORE SUBTLE FEATURES
SO CONFIDENCE IS NOT AS HIGH AS IT COULD BE...ESPECIALLY LATER IN
THE WEEK. NEAR TERM CONCERN WILL BE SEVERE AND HEAVY RAIN POTENTIAL
AS DISCUSSED BELOW. MOISTURE CHANNEL IMAGERY AND EVENING UA ANALYSIS
SHOWS A MUCH LESS AMPLIFIED PATTERN OF THE CONUS THAN OVER THE LAST
SEVERAL DAYS. HOWEVER...THE FLOW OVER CANADA IS VERY AMPLIFIED WITH
A WELL DEFINED OMEGA BLOCK IN PLACE. THE RIDGE AXIS PORTION OF THE
BLOCK EXTENDS ALONG THE B.C./ALBERTA BORDER AND WELL NORTHWARD INTO
THE ARCTIC. THE CLOSED LOW TO ITS EAST HAS BEEN IN PLACE OVER THE
CANADIAN PRAIRIES FOR THE LAST SEVERAL DAYS. A SHORTWAVE IS VISIBLE
ROUNDING THE BASE OF THIS LOW AND WILL IMPACT OUR WEATHER TODAY.
OTHERWISE...THE FAST WESTERLY AND FAIRLY ZONAL FLOW TO THE SOUTH OF
THE BLOCK WILL CONTINUE THROUGH THE WEEK AND SET THE STAGE FOR
SEVERAL SMALLER SCALE TROUGHS AND RIDGES TO TRAVERSE IT.
OVERALL...MODEL SOLUTIONS HAVE COME INTO BETTER AGREEMENT WITH THE
EVOLUTION OF THE MORE SIGNIFICANT FEATURES INTO THE WEEKEND WITH WET
AND DRY PERIODS BECOMING MORE CLEAR.

SEVERE WEATHER AND HEAVY RAIN THREAT TODAY AND THIS EVENING WILL BE
THE MAIN FOCUS. AFOREMENTIONED SHORTWAVE ROUNDING THE SOUTHERN
PERIPHERY OF THE CLOSED UPPER LOW OVER MANITOBA WILL HELP PUSH A SFC
COOL FRONTAL BOUNDARY SOUTHWARD ACROSS THE CWA TODAY WITH ANOTHER
WAVE CURRENTLY OVER THE WESTERN U.S. CROSSING THE AREA LATER ON
TODAY. WARM AND MOIST ASCENT ACROSS CENTRAL AND NORTHERN MN ALONG
WITH ELEVATED INSTABILITY CONTINUES TO GENERATE SCATTERED SHOWERS
AND THUNDERSTORMS EARLY THIS MORNING. THIS ACTIVITY LOOKS TO
CONTINUE AND WILL BECOME MORE NUMEROUS ACROSS EASTERN SOUTH DAKOTA
AND CENTRAL MN THROUGH THE LATE MORNING HOURS AS THE FRONT PUSHES
SOUTH. INSTABILITY WILL GROW ACROSS SOUTHERN MN INTO EARLY AFTERNOON
WITH MODERATE DEEP LAYER SHEAR ACROSS THE AREA. BETWEEN THE FRONT...
THE ARRIVAL OF THE SHORTWAVE FROM THE WEST...AND THE ARRIVAL OF THE
RIGHT REAR QUADRANT OF A 100 KT UPPER JET...THERE SHOULD BE PLENTY
OF SHRA/TSRA DEVELOPMENT ACROSS THE AREA BY MID AFTERNOON. EXPECT
THAT WESTERN AREAS WILL SEE AN INCREASE IN COVERAGE LATE THIS
MORNING AS THE FRONT SAGS SOUTH WITH AN EXPANSION IN COVERAGE ALONG
THE FRONT ACROSS MUCH OF THE AREA BY MID AFTERNOON AS THE FRONT...THE
UPPER SHORTWAVE...AND THE INCREASING INSTABILITY ALL INTERSECT.
INSTABILITY AND SHEAR PARAMETERS SUPPORT ORGANIZED CLUSTERS OF
STORMS WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN SEVERE
THREATS...ESPECIALLY ACROSS THE CENTRAL AND SOUTHERN CWA. HEAVY RAIN
WILL ALSO BE A THREAT WITH PRECIPITABLE WATER VALUES QUICKLY
INCREASING TO AROUND 1.5/1.6 INCHES. STORMS SHOULD TRAIN IN A GENERAL
WEST TO EAST DIRECTION WHICH WILL INCREASE RESIDENCE TIME OVER ANY
GIVEN AREA BUT THE SOUTHWARD PROGRESSION OF THE FRONT SHOULD KEEP
THE SOUTHWARD PROGRESSION OF THE ACTIVITY STEADY. NEVER THE
LESS...HIGH RAINFALL RATES MAY LEAD TO ISOLATED PONDING/FLOODING. 1
HR FLASH FLOOD GUIDANCE VALUES ARE MOSTLY IN THE 3 TO 3.5 INCH RANGE
THOUGH THERE ARE A FEW COUNTIES THAT ARE AROUND 2.5 INCHES SCATTERED
AROUND THE AREA...NAMELY THE LE SUER/RICE/STEELE AREA IN SOUTH CNTRL
MN...WHICH IS WHERE THE BEST CHANCE FOR HEAVY RAIN EXISTS. ACTIVITY
IS EXPECTED TO CONTINUE INTO TONIGHT BEFORE WANING EARLY WEDNESDAY
MORNING.

HIGH PRESSURE WILL BUILD IN DURING THE DAY WEDNESDAY WITH NORTHERLY
SFC FLOW ACROSS THE AREA. ANOTHER SHORTWAVE WILL APPROACH IN THE
CONTINUED WESTERLY UPPER FLOW SO LOW POPS ARE WARRANTED ACROSS THE
SOUTH DESPITE THE PRESENCE OF HIGH PRESSURE. COOLER AIR WILL BE IN
PLACE AS WELL WITH NORTHERN AREAS LIKELY STRUGGLING TO REACH 70 WITH
LOW TO MID 70S SOUTH. THE HIGH WILL SLIDE TO THE EAST INTO THURSDAY
WITH SHORTWAVE RIDGING APPROACHING FROM THE WEST THURSDAY AFTERNOON.
MID LEVEL WARM ADVECTION ALONG WITH A SHORTWAVE WILL CROSS THE AREA
THURSDAY INTO FRIDAY. A SFC LOW WILL BE MOVING ACROSS THE CANADIAN
PRAIRIES AS WELL WITH A COLD FRONT EXTENDING SOUTHWARD WHICH WILL
ALSO CROSS THE AREA. THE GFS IS FASTER WITH THE PROGRESSION OF
FEATURES THAN THE NAM AND ECMWF WHICH IS NOT AN UNREASONABLE
SOLUTION BUT WILL GO AHEAD AND KEEP THE FORECAST FOR THURSDAY DRY
BUT INTRODUCE POPS FROM WEST TO EAST THURSDAY EVENING/NIGHT AS THE
WAA...WAVE...AND FRONT APPROACH. THERE LOOKS TO BE A BRIEF RESPITE
FROM SHRA/TSRA LATER FRIDAY OR FRIDAY NIGHT BUT ANOTHER SYSTEM LOOKS
TO BRING MORE SHRA/TSRA CHANCES SATURDAY INTO SUNDAY. HIGHS FROM
THURSDAY ONWARD WILL GENERALLY BE IN THE 70S.  ..MDB..

&&

.AVIATION.../12Z TAF ISSUANCE/

GENERALLY VFR CIG CONDITIONS EXPECTED ON AVERAGE EXCEPT IN
DEVELOPING SHOWERS AND THUNDERSTORMS FROM KRWF TO KRNH ON TO THE
SOUTH. THERE MAY ALSO BE A PERIOD OF MVFR CIGS FOR A SHORT TIME
BEHIND THE COLD FRONT MAINLY S OF A LINE FROM KRWF TO KMSP TO
KRNH. MID TO HIGH LEVEL CIGS INTO LATE MORNING OR NOON. INCREASING
INSTABILITY ADVECTION AHEAD OF THE SE MVG COLD FRONT WILL THEN CAUSE
SCT SHOWERS TO DEVELOP OVER MN. THE GREATER RISK OF THUNDERSTORMS
WILL BEGIN IN THE 20-21Z TIME FRAME...ESPECIALLY KRWF TO KMSP TO
KRNH. A LESSER CHANCE FOR KSTC. THE THREAT MOVES TO KEAU AFTER
22Z. VSBYS COULD GO DOWN TO 3-4SM IN SHOWERS AND THUNDERSTORMS
WITH JUST ABOVE MVFR CIGS. THE THREAT OF THUNDER WILL DECREASE
AFTER 01Z BUT WITH SHOWERS LINGERING UNTIL 04Z. CLEARING TOWARD
THE END OF THE TAF PERIOD MOST AREAS. WINDS TO REMAIN LIGHT BUT A
FEW SW GUSTS OVER SOUTH CENTRAL MN. WIND TURNING TO NNE BEHIND THE
COLD FRONT.

KMSP....VFR FOR THE ENTIRE PERIOD EXCEPT FOR THE TIME PERIOD OF
GREATEST RISK OF SHOWERS AND THUNDERSTORMS. VSBYS EXPECTED TO DROP
TO MVFR IN SHOWERS...BUT WILL NEED TO WATCH FOR ANY TRAINING OF
CONVECTION WHICH COULD LOWER CIGS TO MVFR. OTHERWISE THERE MAY BE
A BRIEF PERIOD OF MVFR CIGS BEHIND THE FRONT. SSW WIND DIRECTION
A LITTLE PROBLEMATIC FOR THE RUNWAYS AHEAD OF THE FRONT. WIND
SWITCHING TO NNE BEHIND THE COOL FRONT.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

MDB/JPR
Hazardous weather outlook, Jun 1, 4:05 AM CDT, 7 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
405 AM CDT TUE JUN 1 2010

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
020915-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
405 AM CDT TUE JUN 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE LIKELY FOR MUCH OF THE OUTLOOK AREA
THIS AFTERNOON AND THIS EVENING...ESPECIALLY ACROSS SOUTH CENTRAL
MINNESOTA. THE MAIN SEVERE THREATS WILL BE LARGE HAIL AND DAMAGING
WINDS. HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH ANY THUNDERSTORM
WHICH MAY LEAD TO PONDING OF WATER AND ISOLATED FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL AGAIN BE POSSIBLE FROM THURSDAY NIGHT INTO THE
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON
AND THIS EVENING ACROSS SOUTH CENTRAL MINNESOTA AND SOUTHERN
PORTIONS OF WEST CENTRAL WISCONSIN.

MDB

In the hours before

Special weather statement, Jun 1, 11:37 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1137 AM CDT TUE JUN 1 2010

MNZ065-073-011715-
REDWOOD-RENVILLE-
1137 AM CDT TUE JUN 1 2010

AT 1137 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR DELHI. THIS STORM WAS MOVING EAST AT 30 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  DELHI.
  REDWOOD FALLS.
  BECHYN.
  FRANKLIN.
  BIRD ISLAND.
  FAIRFAX.

LAT...LON 4487 9478 4450 9464 4452 9514 4464 9529
TIME...MOT...LOC 1637Z 253DEG 25KT 4460 9515

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 11:37 AM CDTSpecial Weather StatementMPXRenville38 min
Jun 1, 12:54 PM CDTSpecial Weather StatementMPXMartin51 min
Jun 1, 1:01 PM CDTSpecial Weather StatementMPXLe Sueur, Nicollet44 min
Jun 1, 1:27 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Faribault, Martin, Watonwan63 min
Jun 1, 1:39 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Le Sueur, Nicollet, Waseca51 min
Jun 1, 6:22 PM CDTSpecial Weather StatementMPXAnoka, Sherburne53 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.